# SDR ASAA2016013015193

- Difficulty date: January 30, 2016
- Submitted: February 4, 2016
- Operation: Air carrier
- Aircraft: N597AS
- Make and model: Boeing 737890
- Aircraft serial: 35689
- Aircraft time: 29,983 hours, 9,249 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7330 · Engine Fuel Indicating System
- Part: Pressure Switch
- Part number: QA07995
- Part serial: YY098272T
- Condition: Failed
- Location: Engine Fuel
- Part time: 17,099 hours, 5,514 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FUEL FILTER BYPASS LIGHT ILLUMINATED DURING TAXI AND STAYED ILLUMINATED FOR 30 SECONDS, THEN EXTINGUISHED.  ACFT GROUNDED. R & R FUEL DIFFERENTIAL PRESSURE SWITCH IAW AMM 73-34-01-400.  ELETRONIC ENGINE CONTROL TEST AND LEAK CHECK GOOD.
